Mixed Boundary-Value Problem for Linear Second-Order Nondivergent Parabolic Equations with Discontinuous Coefficients

  • A. F. Guliyev
  • S. H. Ismayilova

Abstract

The mixed boundary-value problem is considered for linear second-order nondivergent parabolic equations with discontinuous coefficients satisfying the Cordes conditions. The one-valued strong (almost everywhere) solvability of this problem is proved in the space $Ŵ_p^{2,1}$, where $p$ belongs to the same segment containing point 2.
Published
25.11.2014
How to Cite
GuliyevA. F., and IsmayilovaS. H. “Mixed Boundary-Value Problem for Linear Second-Order Nondivergent Parabolic Equations With Discontinuous Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 11, Nov. 2014, pp. 1443-62, http://umj.imath.kiev.ua/index.php/umj/article/view/2237.
Section
Research articles